# SDR DHL97805004

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Temp Sensor Wire
- Condition: Broken
- Location: Lt Pack
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOTICED STRONG VIBRATOIN  WITH BOTH PACKS ON.  TURNING LEFT PACK OFF ALLEVIATED THE PROBLEM.  FOUND BROKEN  WIRE AT 35 DEGREE TEMP SENSOR.
